# SDR EY2R9601639

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-201T
- Propeller: Hartzl BHCC2YF1
- System (JASC): 6110 · Propeller Assembly
- Part: Cylinder Unit
- Part number: 24281
- Condition: Worn
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP CYLINDER UNIT WORN
